# SDR AALA202407311328

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 17,405 hours, 4,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 8928000122
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT ON SHUT DOWN AT GATE GOT DOOR LEFT OVERWING FAULT; FLIGHT LOCK ENGAGED. MAINTENANCE REPLACED THE LEFT OVERWING DOOR FLIGHT LOCK ACTUATOR AND ACCMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-71.
